MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MITROFLOW VALSALVA CONDUIT; TISSUE HEART VALVE

SORIN GROUP ITALIA S.R.L. MITROFLOW VALSALVA CONDUIT; TISSUE HEART VALVE
Model Number MVC
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Based on the information provided, on (b)(6) 2017, a patient underwent a bentall operation and total aortic arch replacement for acute type a dissection.A mitroflow conduit and crown prt were implanted during this operation.After declamping, slight blood leakage between the cuff and graft of conduit was confirmed.It was possibly from a suturing section of the cuff and graft, but could also be from a suturing section of graft components.The physician placed sutures from the cuff to graft two to three times, and the blood leakage stopped.No apparent adverse event to the patient was observed.According to the physician, the graft was not damaged with any tools before leakage was observed.Surgeon states that since the blood was possibly leaked between the cuff and graft of conduit, device failure can be considered.
 
Additional Manufacturer Narrative
The manufacturing and material records for the vascular component of the mitroflow valvsalva conduit was retrieved by the supplier, vaskutek, and provided to livanova (b)(6).The records were confirmed per the supplier¿s verification.A complete manufacturing and material records review for the assembled mitroflow valsalva conduit, sn (b)(4), was performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.In a conservative manner, the related crown prt pericardial heart valve mentioned in the event narrative was also investigated.The complete manufacturing and material records for the device - crown prt pericardial heart valve, sn (b)(4) - were reviewed.The results confirmed that this valve satisfied all material, visual and performance standards required for a cna23 crown prt pericardial heart valve at the time of manufacture and release.The function test video of the crown prt pericardial heart valve, sn (b)(4) , taken prior to release of the valve, was also reviewed for conformity.The function test video is used to evaluate the valve in 4 phases: closed, opening, open and closing.The video showed synchronous opening and closing, with smooth, continuous motion and no leaflet fluttering.The review confirmed that the valve met all function test criteria for a model cna23 valve at the time of release.

Brand Name
MITROFLOW VALSALVA CONDUIT
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia 13040
IT  13040
MDR Report Key6426353
Report Number3005687633-2017-00017
Device Sequence Number735239
Product Code LWR
UDI-Device Identifier08022057014931
UDI-Public(01)08022057014931(240)MVC028(17)190801
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/01/2019
Device Model NumberMVC
Device Catalogue NumberMVC028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date03/22/2017
Supplement Report FDA Received Date10/20/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;